# SDR RAIA970838

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N565HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41082
- Engine: Garrtt TPE33114
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Low Power
- Location: Rt Engine
- Part time: 3,421 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

FLT 7744 - DCA - RIGHT ENGINE DID NOT MAKE TARGET TORQUE.  MAINTENANCE REPLACED RIGHT ENGINE FOR LOW POWER.  (M)
